# SDR DALA201912317638

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED AREA OF 3.0" X 2.200" AT OSS 310.47 ON UPPER SKIN OF SLAT NR 4.  THE UPPER SKIN OF SLAT NR 4 WAS REPAIRED IAW SRM.
